Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonseparability of certain finite factors


Author: Jacob Feldman
Journal: Proc. Amer. Math. Soc. 7 (1956), 23-26
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079742-X
MathSciNet review: 0079742
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Feldman, Embeddings of $ A{W^\ast}$ algebras, to appear in Ann. of Math.
  • [2] T. Iwamura, On continuous geometries, I, Jap. J. Math. vol. 9 (1944) pp. 57-71. MR 0016557 (8:35b)
  • [3] I. Kaplansky, Algebras of type I, Ann. of Math. vol. 56 (1952) pp. 460-472. MR 0050182 (14:291b)
  • [4] F. J. Murray and J. von Neumann, On rings of operators IV, Ann. of Math, vol. 44 (1943) pp. 716-808. MR 0009096 (5:101a)
  • [5] I. E. Segal, Decompositions of operator algebras I, Memoirs of the American Mathematical Society, no. 9, 1951. MR 0044749 (13:472a)
  • [6] F. B. Wright, A reduction for algebras of finite type, Ann. of Math. vol. 60 (1944) pp. 560-570. MR 0065037 (16:375f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079742-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society